# SDR 2007UALA01023

- Difficulty date: April 3, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 46,792 hours, 9,782 cycles
- Engine: Pwa PW4077
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BR964321
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 2E INOPERATIVE.  FOUND HARNESS DISCONNECTED.  CONNECTED HARNESS, TESTED GOOD.
